Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Causes of seizures - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Epilepsy
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3385 Questions

Doctor :   hi
Doctor :   how can i help you
User :   my mother is 35 she just started having seizures and we don't know why
Doctor :   when when did she have seizures?
User :   and she is in the hospital right now and another doctor beside her primary care is trying to take her off medications and add new one's but the medication she is on i don't think it's safe to do the without doing it gradually
User :   started jan 31 and has been since
Doctor :   ok
Doctor :   did she have any head injury?
User :   she takes methadone 10mg 5 2x's daily
Doctor :   was diabetic?did she have high fever before getting seizures?
Doctor :   ok
User :   klonopin 1mg 3x's daily
User :   no fever and no diabietes
User :   keppera 500mg 1x's daily
Doctor :   ok
User :   dilantin500mg 1x's daily
User :   pozac 80mg 1x's daily
Doctor :   Seizures can have many causes, including medicines, high fevers, head injuries and certain diseases
Doctor :   first few months the medication is started
Doctor :   they treating physician will optimize the right dose one needs

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor